# SDR USAA000739

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PANEL CRACKED, BS 716, LBL 5 KEEL BEAM LOWER SKIN PANEL.  REPLACED PANEL PER EO 67341.  (M)
